# SDR DXTA2025012802101

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0353
- Aircraft time: 1,688 hours, 1,138 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Ground Damage
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALK-AROUND AND GETTING READY TO LEAVE. MAIN GEAR WERE ALREADY UNCHOCKED. FUELER HAD FINISH FUELING. I PROCEEDED TO UNCHOCK THE NOSE GEAR. ALL WAS FINE UNTIL I LOOKED BACK AND NOTICED THE PLANE ROLLING FORWARD. I ATTEMPTED TO HOP ON THE AIRPLANE TO STOP IT, HOWEVER, MY COLLEAGUE WAS ON HIS SEAT AND ATTEMPTED TO STOP THE AIRPLANE WITH NORMAL BRAKES, WHICH DID NOT WORK. IT WAS ONLY BY PULLING THE EMERGENCY BRAKE, THE PLANE STOPPED. THE ROLL FORWARD CAUSED MINOR DAMAGE TO THE RIGHT WINGTIP, AND NO APPARENT DAMAGE TO THE FUEL TRUCK.   REPLACED RH WINGLET LEADING EDGE AND NAV LIGHT ASSY. OPS CHECK GOOD. IAW CE680A SRM 51-40-05.
